Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Delayed periods, bulky uterus, PCOS. Taking homoeopathic medication. Can stopping medication cause cancer?

I have been diagnosed with bulky uterus and polycystic ovaries. i had delayed periods by 1 month since yesterday it started again normally after taking homeopathic medicines. my doctor advised me to take this medicine for a about 5 months to resolve the bulky uterus issue and polycystic issue. but i am worried if this causes cancer at any slippage of taking medicine. please advise
Asked On : Sat, 8 Dec 2012
Answers:  0 Views:  76 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor